# SDR VTZA990038

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABE-IAD - FLT 7157 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT EGT FLUX.  AIRCRAFT WAS FERRIED TO IAD.  MAINTENANCE CLEANED ZONE 2 CANNON PLUG AND REPAIRED WIRING INSULATION TT2 SENDOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
